SRS Question about Benzol Proxide?

Discussion in 'On Topic' started by BradUF, Feb 26, 2005.

  1. BradUF

    BradUF Guest

    Every time I seem to use it I get syths like warts right below my chin. I think the doctor said it can some times cause warts. So what should I do? If I keep useing it will it make them go away or stop useing it to make them go away? They always seem to stick around for 2 weeks then shrink to nothing.
     
  2. MiseryIndex

    MiseryIndex i never know why. i only know who. Moderator

    Joined:
    Nov 9, 2000
    Messages:
    136,984
    Likes Received:
    394
    Location:
    don't blink.
    acne > warts
    try something else if thats causing warts.
     
  3. beanolo

    beanolo It does a body good!!!1

    Joined:
    Aug 12, 2003
    Messages:
    7,347
    Likes Received:
    0
    Location:
    Bay Area
    :werd:

    if the doctor (dermatologist) is tellin you that it causes warts, ask her what else she recommends?
     
  4. Darketernal

    Darketernal Watch: Aria The Origination =)

    Joined:
    Oct 8, 2002
    Messages:
    10,498
    Likes Received:
    3
    Location:
    Care,for all is like a bonsai tree
    Allergic reaction :dunno: ?
     
  5. BradUF

    BradUF Guest

    Nah it only caused one and it more of a syth then a wart. Also it goes away after like a week or two. The doctor said it might cause something like this once in a while. I just forgot if I should stop useing it until they go away. I just figure someone else that used benzol proxide would know about this. I really like the stuff because it works great.
     

Share This Page